Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 308205, 11 pages
http://dx.doi.org/10.1155/2014/308205
Research Article

Non-probabilistic Solution of Uncertain Vibration Equation of Large Membranes Using Adomian Decomposition Method

Department of Mathematics, National Institute of Technology, Rourkela, Odisha 769 008, India

Received 30 August 2013; Accepted 25 December 2013; Published 24 February 2014

Academic Editors: Y. Sawano, Y. C. Shiah, and C. Zhai

Copyright © 2014 Smita Tapaswini and S. Chakraverty. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Smita Tapaswini and S. Chakraverty, “Non-probabilistic Solution of Uncertain Vibration Equation of Large Membranes Using Adomian Decomposition Method,” The Scientific World Journal, vol. 2014, Article ID 308205, 11 pages, 2014. https://doi.org/10.1155/2014/308205.